| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that receiving found a fractured tasp.Attempts to obtain additional information have been made; however, no more information is available at this time.
Additional Manufacturer Narrative
(b)(4).H3- the product has been returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Visual examination of the returned product found it to exhibit signs of repeated use and is fractured.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.A definitive root cause cannot be determined.Complaint is confirmed via product review.If any further information is received which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.H6: component code: proposed component (annex g) code is: - mechanical (g04) - provisional bottom.